American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Marcus Tressl. The uniform companion for large differential fields of characteristic 0. Trans. Amer. Math. Soc. 357 (2005) 3933-3951. MR 2159694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Denis R. Hirschfeldt. Prime models of theories of computable linear orderings. Proc. Amer. Math. Soc. 129 (2001) 3079-3083. MR 1840114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gregory L. Cherlin. The classification of countable homogeneous directed graphs and countable homogeneous $n$-tournaments. Memoirs of the AMS 131 (1998) MR 1434988.
Book volume table of contents   

[4] Ehud Hrushovski and Boris Zilber. Zariski geometries. J. Amer. Math. Soc. 9 (1996) 1-56. MR 1311822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chris Miller. Infinite differentiability in polynomially bounded o-minimal structures . Proc. Amer. Math. Soc. 123 (1995) 2551-2555. MR 1257118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Mendris and Pavol Zlatoš. Axiomatization and undecidability results for metrizable betweenness relations . Proc. Amer. Math. Soc. 123 (1995) 873-882. MR 1219728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chris Miller. Exponentiation is hard to avoid . Proc. Amer. Math. Soc. 122 (1994) 257-259. MR 1195484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. G. McLaughlin. Recursive fibers of RST isols . Proc. Amer. Math. Soc. 117 (1993) 1141-1147. MR 1116268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ehud Hrushovski and Boris Zilber. Zariski geometries . Bull. Amer. Math. Soc. 28 (1993) 315-323. MR 1183999.
Abstract, references, and article information   
View Article: PDF

[10] Carlos R. Videla. On the Mal\cprime cev correspondence . Proc. Amer. Math. Soc. 109 (1990) 493-502. MR 1014647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Świerczkowski. Interpretations of Euclidean geometry . Trans. Amer. Math. Soc. 322 (1990) 315-328. MR 982234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. H. Lachlan. Complete coinductive theories. I . Trans. Amer. Math. Soc. 319 (1990) 209-241. MR 957082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Saharon Shelah and Joel Spencer. Zero-one laws for sparse random graphs . J. Amer. Math. Soc. 1 (1988) 97-115. MR 924703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Bankston. Model-theoretic characterizations of arcs and simple closed curves . Proc. Amer. Math. Soc. 104 (1988) 898-904. MR 937843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Gurevič. Equational theory of positive numbers with exponentiation . Proc. Amer. Math. Soc. 94 (1985) 135-141. MR 781071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. H. Lachlan. Countable homogeneous tournaments . Trans. Amer. Math. Soc. 284 (1984) 431-461. MR 743728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James H. Schmerl. $\aleph \sb{0}$-categorical distributive lattices of finite breadth . Proc. Amer. Math. Soc. 87 (1983) 707-713. MR 687647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yuri Gurevich and W. Charles Holland. Recognizing the real line . Trans. Amer. Math. Soc. 265 (1981) 527-534. MR 610963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lou van den Dries. Which curves over ${\bf Z}$ have points with coordinates in a discrete ordered ring? . Trans. Amer. Math. Soc. 264 (1981) 181-189. MR 597875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. B. Remmel. Recursively categorical linear orderings . Proc. Amer. Math. Soc. 83 (1981) 387-391. MR 624937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Haussler. Model completeness of an algebra of languages . Proc. Amer. Math. Soc. 83 (1981) 371-374. MR 624934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James H. Schmerl. Arborescent structures. II. Interpretability in the theory of trees . Trans. Amer. Math. Soc. 266 (1981) 629-643. MR 617556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. H. Lachlan and Robert E. Woodrow. Countable ultrahomogeneous undirected graphs . Trans. Amer. Math. Soc. 262 (1980) 51-94. MR 583847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Saharon Shelah and Jacques Stern. The Hanf number of the first order theory of Banach spaces . Trans. Amer. Math. Soc. 244 (1978) 147-171. MR 506613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James Loats and Matatyahu Rubin. Boolean algebras without nontrivial onto endomorphisms exist in every uncountable cardinality . Proc. Amer. Math. Soc. 72 (1978) 346-351. MR 507336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1